# SDR GTIA9700068

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spring
- Condition: Broken
- Location: Attend Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLIGHT ATTENDANT SEAT, AFT CABIN, RETURN SPRING RIGHT SEAT HINGE IS BROKEN.  LUBRICATED HINGE SPRING, INSTALLED RETURN SPRING SENT FULLY RETRACTS IAW 25-23-21.  (M)
